On some new estimates for integrals of the Lusin’s square function in the unit polydisk

  • Shamoyan Romi F., rsham@mail.ru Bryansk State University, Bezhitskaya street, 14, Bryansk, 241036, Russia
  • Tomashevskaya Elena B., tomele@mail.ru Bryansk State Technical University, bul. 50-letiya Oktyabrya, 7, Bryansk, 241035, Russia
Keywords: polydisk, square function, analytic function, Hardy spaces


The purpose of the note is to obtain new estimates for the quasinorm of Hardy’s analytic classes of in the polydisk. We extend some classical onedimensional assertions to the case of several complex variables. Our results more precisely provide direct new extention of some known one variable theorems concerning area integral to the case of simplest product domains namely the unit polydisk in $\mathbb{C}^n$. Let further $D$ be a bounded or unbounded domain in $\mathbb{C}^n$. For example, tubular domain over symmetic cone or bounded pseudoconvex domain with smooth boundary. Our results can be probably extended to the case of products of such type complicated domains, namely even to $D\times\dots\times D$. This can be probably done based on some approaches we suggested and used in this paper. On the other hand our results in simpler case namely in the unit polydisk may also have various interesting applications in complex function theory in the unit polydisk.


Triebel Kh. Theoriya funktsionalnykh prostranstv (The theory of functional spaces), Moscow, (1986).

Dyakonov K. M. Besov spaces and outer functions. Michigan Math. J. 45 (1998), No. 1, 143–157.

Dyakonov K. M. Equivalent norms on Lipschitz-type spaces of holomorphic functions. Acta Math., 178 (1997), 143–167.

Yoneda R. Characterizations of Bloch space and Besov spaces by oscillations. Hokkaido Math. J. 29 (2000), no. 2, 409–451.

Zhu K. Operator theory in function spaces. New York: Springer, (1990).

Shamoyan R. F. O prostranstvakh golomorfnykh v polikruge funktsiy tipa Lizorkina–Tribelya (On spaces of holomorphic functions in polydisk Lizorkin–Tribel type ), Izv. NAN Arm., 3 (2002), 57–78.

Shamoyan R. F. On the quasinorm of holomorphic functions from classes Lizorkin-Tribel in subostov, Symposium ”Fourier Series and their applications” (in Russian), (2002), 54–55.

Guliyev V. S., Lizorkin P. I. Classes of holomorphic and harmonic functions in a polycircle in connection with their boundary values, Research on the theory of differentiable functions of many variables and its applications. Proc. Steklov Inst. Math., 204 (1994), 117–135.

Coifman R., Meyer Y., Stein E. Some new functional spaces and their application to harmonic analysis. Journal of Functional Analysis, 62:2 (1985), 304–335.

Cohn W., Verbitsky I. Factorization of Tent spaces and Hankel operators. Journal of Functional Analysis, 175 (2000), 308–329.

Djrbashian M. M., Shamoian F. A. Topics in the theory of Ap α spaces, Leipzig, Teubner-Verl., (1988).

Zygmund A. Trigonometric series Vols. I, II (2nd ed.), Cambridge University Press,(1959).

Cohn W. Bergman projections and operators on Hardy spaces. Funct. Anal. J., 144 (1997), 1–19.

Gvaradze M. Mnozhiteli odnogo klassa analiticheskikh funktsiy, opredelennykh na polidiske, Tr. Tbil. Mat. In-ta (In Russian), 66 (1980), 15–21.

Koosis J.B. Bounded analytic functions. Academic Press, Orlando, Fla, (1981).

Cohn W. A factorization theorem for the derivative of a function in Hp. Proc. Amer. Math. Soc. 127:2 (1999), 507–517.
How to Cite
Shamoyan, R. and Tomashevskaya, E. (2020) “On some new estimates for integrals of the Lusin’s square function in the unit polydisk”, Mathematical notes of NEFU, 27(3), pp. 66-76. doi: https://doi.org/10.25587/SVFU.2020.15.36.006.